MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; ECCENTRICAL GLENOSPHERE DIA. 36 MM

LIMACORPORATE S.P.A SMR SHOULDER; ECCENTRICAL GLENOSPHERE DIA. 36 MM
Model Number 1376.09.031
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery has been performed on (b)(6) 2026 due to infection.Previous surgery is unknown, as well as complete product information of original assembly.During revision, the pre-existing smr reverse humeral body (pn 1352.15.010), reverse liner +3mm (pn 1360.50.815), eccentrical glenosphere dia36mm (pn 1376.09.031) and connector (pn 1374.15.310) has been removed and replaced with new ones.An additional bone screw (pn 8420.15.010) has been added to the baseplate for better fixation.Surgery has been completed as intended.Patient is female, date of birth j(b)(6) 1964.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted components have been discarded therefore are not available for identification and analysis.From followup communication it was confirmed that lot number cannot be retrieved therefore no review of manufacturing records can be performed.No information regarding patient clinical history and/or comorbidities was available, but according to sales rep the original prosthetic assembly was implanted around 15 years before.The only available pre-op xray was shared with medical expert who analysed and revealed several problems with the patient shoulder: glenoid loosening an migration, bone loss at the humeral epiphysis/metaphysis, bone formation in the deltoid, like heterotopic ossification.The latter can also be an acromion fracture treated conservatively or plastic deformation over time with bending of the acromion, but cannot be cleared without further radiographs over time.According to the whole clinical picture, the event has been assessed by medical expert as a clear infection problem with septic loosening with no sign for implant related failure.Taking into account that: - implant lasted for about 15 years, - medical expert confirmed a critical patient condition, the manufacturer has no evidence to consider the event as product related.Based on the available pms data, the revision rate of smr glenosphere, belonging to the family product codes 1374.15.Xxx, 1376.15.Xxx, 1374.09.Xxx, 1376.09.Xxx, due to infection is around 0.06%.According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.

Brand Name
SMR SHOULDER
Common Device Name
ECCENTRICAL GLENOSPHERE DIA. 36 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25680183
Report Number3008021110-2026-00254
Device Sequence Number4707651
Product Code PHX
UDI-Device Identifier08033390272339
UDI-Public8033390272339
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1376.09.031
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale